Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Fever, swollen eyes, painful. Remedy?

hi i am 20 year old student my height is 6 feet and weight is 90+. i am suffering from high fever from last 3 days. Today morning my fever is over but now again fever is taking place. what can i do please give me some remedies? And also my eyes are swallow from the upper end and paining alot. please help me sir immediately??
Asked On : Sat, 20 Oct 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

thanks for choosing healthcare magic

you seem to be having an infection . it could mostly be a viral infection for which you need to take symptomatic infection
Tab paracetamol 500mg 3-4 times a day
take plenty of fluids
eat bland easily digestible food

In case your fever does not reduce over next few days you will need a course of antibiotics
you will need to be evaluated by a doc for the cause of your fever and treated with appropriate antibiotics
Answered: Sat, 20 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor